Axioms (Jan 2024)

On Generalized Class of Bell Polynomials Associated with Geometric Applications

  • Rashad A. Al-Jawfi,
  • Abdulghani Muhyi,
  • Wadia Faid Hassan Al-shameri

DOI
https://doi.org/10.3390/axioms13020073
Journal volume & issue
Vol. 13, no. 2
p. 73

Abstract

Read online

In this paper, we introduce a new class of special polynomials called the generalized Bell polynomials, constructed by combining two-variable general polynomials with two-variable Bell polynomials. The concept of the monomiality principle was employed to establish the generating function and obtain various results for these polynomials. We explore certain related identities, properties, as well as differential and integral formulas. Further, specific members within the generalized Bell family—such as the Gould-Hopper-Bell polynomials, Laguerre-Bell polynomials, truncated-exponential-Bell polynomials, Hermite-Appell-Bell polynomials, and Fubini-Bell polynomials—were examined, unveiling analogous outcomes for each. Finally, Mathematica was utilized to investigate the zero distributions of the Gould-Hopper-Bell polynomials.

Keywords